After juvaderm under the eyes, i have hyper pigmentation marks left. They are worse than the dark circles:( I'm asian, what can I do besides Obaji? I'm scared with pigment issues with lasers. Should I stronger hyrdquinone? Im at 4% now? These marks are horrid and make the filler look strange. Please help!
After Juvaderm Under the Eyes, I Have Hyper Pigmentation. I'm Asian, What Can I Do?
Doctor Answers (1)
Juvederm and hyperpigmentation
I am not sure if it is hyper pigmentation, or dark circles were accentuated after Juvederm. This is common as the refraction of the skin changes after Juvederm injections. If its dark circles HQ cream will not work. If indeed, it is hyper pigmentation, it can be treated with a higher concentration of HQ. Obagi only does the 4%, but a prescription with a higher concentration can be special ordered through a compounding pharmacy.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.